MAUDE Adverse Event Report: RESPIRONICS INC BIPAP A40; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS INC BIPAP A40; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number 1111175
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Respiratory Tract Infection (2420)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging nasal irritation related to a bipap device's sound abatement foam.There was no report of patient harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
BIPAP A40
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS INC
1001 murry ridge ln
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS INC
1001 murry ridge ln
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburg, PA 15206
2673970028
MDR Report Key15165931
Report Number2518422-2022-69137
Device Sequence Number11289914
Product Code MNT
UDI-Device Identifier00606959039520
UDI-Public00606959039520
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1111175
Device Catalogue Number1111175
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2022
Initial Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown